# SDR SWAA2022080236683

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 59,979 hours, 39,576 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fuse
- Condition: Inoperative
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SIDEWALL LIGHT INOP / [01] REMOVED AND REPLACED RIGHT EMERGENCY EXIT SIDEWALL LIGHT FUSE IAW AMM 33-21-00. OPS CHECK GOOD.
